Newsletter

Actif

Box / 2 blisters / 12 Tablets
$6.00

COMPOSITION
   • Triprolidine Hydrochloride 2.5 mg
   • 30 mg pseudoephedrine hydrochloride
   • Paracetamol 500 mg

INDICATIONS
   Symptomatic treatment , short-term nasal congestion ( stuffy feeling ) and runny nose, headache and / or fever , during a cold or  
   flu-like symptoms in adults and
children over 12 years.

CONTRAINDICATIONS
   • History of allergy to any component ;
   • Infants less than 6 months;
   • Children under 6 years ;
   • glaucoma , hepatocellular insufficiency and history of allergy to paracetamol ;
   • severe coronary insufficiency ;
   • Severe hypertension .

WARNINGS AND PRECAUTIONS FOR USE
   • Use with caution in sports , coronary hypertension , hyperthyroidism , diabetes , elderly, in psychosis , renal failure or severe  
   hepatic impairment.
   • To avoid while taking the absorption of alcohol or sedatives (barbiturates in particular).
   • In some patients , Active may cause slight drowsiness or light and machine users is drawn on this point.

DOSAGE
   As prescribed by your doctor.
   Adults and children over 12 years: 1 tablet 3 times per 24 hours.
   Children 6 to 12 years: ½ tablet 3 times per 24 hours.

Store below 30 degree C


Registration no.: CAM 05L-185

Customers who bought this item also bought

TETRA-MS 500 Cap.

B / 100Cap / 10BL
$4.60

AMOXIBRO-MS 250 Cap

B / 100Cap / 10BL
$5.00

AMOXIBRO-MS 500 Cap.

B / 100Cap / 10BL
$9.00